Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Cellulitis, suggested amoxycillin and clav AC, fungal infection. Should i continue or other suggestions?

I was in epworth hospital with cellulitis for a week - normally kefles ivf clears it up BUT it did not so they sent me home - I then went to a public hospital who did not admit me BUT gave me amoxycillin & clav AC 875mg/125mg because they believed that the cellulitis did not clear up as there may be some fungal infection as well - Is this tablet gping to do that do you think? I would love your opinion - THANKYOU
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Infectious Diseases Specialist 's  Response
Hi,
Welcome to HCM.
Cellulitis is caused by bacteria streptococci which infects the subcutaneous tissue and leads to spreading infection. These bacteria are easily killed by the antibiotics prescribed to you. I suggest you continue your therapy and complete the full course of medications. If it does not reduce then I suggest culture sensitivity of the discharge from the cellulitis to detect appropriate antibiotics for the organism causing infection.
Thanks.
Answered: Thu, 17 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor